# SDR 97FDEA00774

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

97-0210 MTY NR 3 ENGINE FIRE WARNING CAME ON APPROXIMATELY 1 MINUTE AFTER SELECTING CLIMB POWER.  ALL ENGINE INSTRUMENTS WERE NORMAL.  FIRE LIGHT WENT OUT BEFORE RETARDING NR 3 THROTTLE.  FIRE WARNING SYSTEM TESTED GOOD.  FOUND 8TH STAGE SADDLE DUCT BROKEN AT RIGHT END.  REMOVED AND REPLACED 8TH STAGE SADDLE DUCT.
